Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 65, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 22, 2012, 10:23 PM CDT for 5 counties in Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2012, 10:23 PM CDT (03:23 UTC)
- Expired
- Mar 22, 2012, 11:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 76 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
653 WUUS54 KLZK 230323 SVRLZK ARC019-039-053-059-125-230415- /O.NEW.KLZK.SV.W.0065.120323T0323Z-120323T0415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1023 PM CDT THU MAR 22 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS... NORTHWESTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS... GRANT COUNTY IN CENTRAL ARKANSAS... SOUTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS... SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS... * UNTIL 1115 PM CDT * AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES EAST OF ARKADELPHIA... AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... SHERIDAN... THIEL... PRATTSVILLE... POYEN... ORION... LEOLA... DOGWOOD... CANE CREEK... WILLOW... LONO... JOAN... ICO... FENTER... DONALDSON... BELFAST... STEPHENS LAKE... SLABTOWN... SHERIDAN MUNI ARPT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3403 9291 3422 9298 3456 9226 3433 9220 TIME...MOT...LOC 0323Z 236DEG 41KT 3412 9284 $$ /51
2 follow-up statements
054
WWUS54 KLZK 230351
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 PM CDT THU MAR 22 2012
ARC019-039-059-230400-
/O.CAN.KLZK.SV.W.0065.000000T0000Z-120323T0415Z/
CLARK AR-DALLAS AR-HOT SPRING AR-
1051 PM CDT THU MAR 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOT SPRING...
NORTHWESTERN DALLAS AND EAST CENTRAL CLARK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3415 9267 3437 9267 3456 9226 3434 9220
3433 9221
TIME...MOT...LOC 0350Z 236DEG 41KT 3433 9258
$$
ARC053-125-230415-
/O.CON.KLZK.SV.W.0065.000000T0000Z-120323T0415Z/
GRANT AR-SALINE AR-
1051 PM CDT THU MAR 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SALINE AND NORTHERN GRANT COUNTIES UNTIL 1115 PM CDT...
AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POYEN...OR 12 MILES
EAST OF MALVERN...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
SHERIDAN... THIEL... PRATTSVILLE...
POYEN... ORION... DOGWOOD...
CANE CREEK... ICO... FENTER...
BELFAST... STEPHENS LAKE... SLABTOWN...
SHERIDAN MUNI ARPT... LENHAM... JUNET...
JENKINS FERRY... FERGUSON LAKE... EBB...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3415 9267 3437 9267 3456 9226 3434 9220
3433 9221
TIME...MOT...LOC 0350Z 236DEG 41KT 3433 9258
$$
/51411
WWUS54 KLZK 230417
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1117 PM CDT THU MAR 22 2012
ARC053-125-230427-
/O.EXP.KLZK.SV.W.0065.000000T0000Z-120323T0415Z/
GRANT AR-SALINE AR-
1117 PM CDT THU MAR 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SALINE AND
NORTHERN GRANT COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3415 9267 3437 9267 3456 9226 3434 9220
3433 9221
TIME...MOT...LOC 0351Z 236DEG 41KT 3433 9257
$$
BJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 10:10 PM CDT, 13 minutes earlier.
Area forecast discussion, Mar 22, 10:10 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1010 PM CDT THU MAR 22 2012 .UPDATE... QUICK UPDATE MADE MAINLY TO INCREASE POPS ACROSS THE CEN PART OF THE STATE THIS EVENING. WATCHING 3 MAIN STORMS THIS EVENING... WITH ISOLATED WIND GUSTS THE MAIN THREATS THIS EVENING. UPDATED GRIDS/ZONES ARE OUT. && .PREV DISCUSSION... /ISSUED 657 PM CDT THU MAR 22 2012/ AVIATION... THE UPPER LEVEL LOW WILL MOVE ACROSS OKLAHOMA TONIGHT AND TO SOUTHERN INDIANA BY FRIDAY NIGHT. SHOWERS AND A FEW THUNDERSTORMS ARE ACROSS THE NORTHWEST HALF OF ARKANSAS AND THESE STRETCH INTO NORTH TEXAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING. THUNDERSTORMS WILL MOSTLY BE CONFINED TO THE WESTERN HALF OF THE STATE. MVFR CONDITIONS ARE ANTICIPATED FOR THIS EVENING...OTHERWISE VFR CONDITIONS ARE EXPECTED. PREV DISCUSSION... /ISSUED 225 PM CDT THU MAR 22 2012/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT UPPER LEVEL CLOSED LOW CONTINUES TO SPIN TO THE WEST...CENTERED OVER CENTRAL OK INTO SOUTH CENTRAL KS. REGIONAL RADAR IMAGERY SHOWS WIDESPREAD SHRA ONGOING ACROSS MUCH OF ERN OK INTO FAR NWRN AND WRN AR THIS AFTERNOON...WITH SOME ISOLATED TSRA NOW DEVELOPING ACROSS FAR SW MO AND SE KS. THE MAIN FORECAST CHALLENGE EARLY IN THE FORECAST WILL DEAL WITH THE ADDITIONAL RAINFALL AND THE POTENTIAL FOR SVR WX LATE THIS AFTERNOON AND EARLY EVENING. THIS UPPER LEVEL LOW WILL CONTINUE TO SPIN TO THE WEST...BUT WILL GRADUALLY LIFT ENE OVER SRN MO THROUGH FRI EVENING. AS THIS LOW GRADUALLY SHIFTS EAST THIS AFTERNOON...WIDESPREAD SHRA WILL CONTINUE TO THE EAST OF THE LOW CENTER OVER ERN OK...SPREADING FURTHER EAST INTO WRN SECTIONS OF AR. HAVE POPS RAPIDLY INCREASING FROM SLIGHT CHANCE OVER CENTRAL SECTIONS OF THE STATE...TO LIKELY POPS ACROSS THE WRN THIRD OF THE CWA THIS AFTERNOON. WRN SECTIONS OF THE CWA COULD SEE SOME STRONG TO SVR STORMS THIS AFTERNOON INTO THE EARLY EVENING HRS...AS THERE WILL BE PLENTY OF LOW LEVEL SHR AND ENOUGH INSTABILITY IN PLACE CLOSER TO THE UPPER LOW CENTER TO GENERATE SOME LOW TOPPED SUPERCELLS. WHILE HAIL WILL BE THE MAIN THREAT WITH THE STRONGEST STORMS...DAMAGING WINDS AND AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE SVR WX THREAT WILL DIMINISH SHORTLY AFTER SUNSET WITH THE LOSS OF INSTABILITY. HOWEVER...CHANCE TO LIKELY POPS WILL REMAIN ACROSS A GOOD PORTION OF THE CENTRAL AND NRN COUNTIES OF THE CWA THROUGH FRI MORNING FOR SHRA AND ISOLATED TSRA AS THIS UPPER LOW SLOWLY PROGRESSES EAST. BY FRI...HAVE POPS DECREASING ACROSS MUCH OF THE SRN CWA AS THIS UPPER LOW CONTINUES IT SLOW PROGRESSION. EVEN SO...CONTINUE SLIGHT CHANCE TO LOW END CHANCE POPS FOR NRN AND NERN COUNTIES IN CLOSER PROXIMITY TO THE CENTER OF THE UPPER LOW. THIS WEEKEND...MORE TRANQUIL WX WILL BECOME THE NORM AS THE UPPER LOW MOVES EAST. SUNNY SKIES AND DRY CONDITIONS WILL BE SEEN...WITH ABOVE NORMAL TEMPERATURES EXPECTED. LONG TERM...MONDAY THROUGH THURSDAY A SHORT WAVE MID LEVEL RIDGE...EXTENDING FROM THE WESTERN GULF... THROUGH THE GREAT LAKES REGION...WILL PROMOTE DRY CONDITIONS FOR MOST OF THIS PERIOD. ABOVE NORMAL TEMPERATURES WILL CONTINUE TO PREVAIL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 54 69 48 74 / 80 40 20 10 CAMDEN AR 55 76 50 79 / 50 10 10 0 HARRISON AR 47 61 45 73 / 80 40 10 0 HOT SPRINGS AR 51 73 48 77 / 90 10 10 0 LITTLE ROCK AR 55 73 50 77 / 80 20 10 0 MONTICELLO AR 57 77 51 78 / 40 10 10 0 MOUNT IDA AR 47 72 48 77 / 90 10 10 0 MOUNTAIN HOME AR 50 64 46 74 / 90 40 20 10 NEWPORT AR 55 70 48 74 / 80 40 20 10 PINE BLUFF AR 57 75 51 77 / 50 10 10 0 RUSSELLVILLE AR 49 69 46 77 / 90 30 10 0 SEARCY AR 54 71 48 75 / 80 30 10 0 STUTTGART AR 57 73 49 75 / 60 20 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...63
Hazardous weather outlook, Mar 22, 9:37 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 937 PM CDT THU MAR 22 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 937 PM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT AN UPPER LOW...RESPONSIBLE FOR RECENT HEAVY RAINFALL...IS FORECAST TO ACCELERATE TO THE NORTHEAST FROM OKLAHOMA TONIGHT. AHEAD OF THIS SYSTEM...SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE BEFORE 2 AM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND AN ISOLATED BRIEF TORNADO POSSIBLE WITH THE STRONGEST OF THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM DURING THE MID AFTERNOON AND EARLY EVENING HOURS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/51
In the hours before
Special weather statement, Mar 22, 8:30 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CDT THU MAR 22 2012 ARZ021-022-030-038-230215- JOHNSON AR-LOGAN AR-POPE AR-YELL AR- 830 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHERN POPE...EASTERN LOGAN AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 915 PM CDT... AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHWEST OF MT NEBO SP...OR 8 MILES WEST OF RUSSELLVILLE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... TARAL... POTTSVILLE... PINEY BAY REC AREA... MOSLEY... LONDON... LAKE DARDANELLE... DOVER... DARDANELLE LOCK AND DAM... DARDANELLE... BROOMFIELD... SCOTTSVILLE... PINEY... NEW BLAINE... LONG POOL... HAGARVILLE... GUM LOG... DELAWARE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 89. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3557 9317 3533 9286 3514 9322 3529 9345 TIME...MOT...LOC 0129Z 228DEG 26KT 3525 9327 227
Special weather statement, Mar 22, 8:32 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 PM CDT THU MAR 22 2012
ARZ041-052-230215-
MONTGOMERY AR-PIKE AR-
832 PM CDT THU MAR 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND SOUTHERN MONTGOMERY
COUNTIES UNTIL 915 PM CDT...
AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF DIERKS...MOVING NORTHEAST AT
45 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO... LAKE GREESON... NARROWS DAM...
HIGHLAND... GLENWOOD... DAISY SP...
DAISY... CRATER OF DIAMONDS SP...
ROY... PISGAH... PIKE CITY...
NEW HOPE... NATHAN... LODI...
LANGLEY... KIRBY... HOPPER...
FANCYHILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3449 9361 3411 9346 3395 9342 3396 9347
3394 9352 3395 9361 3398 9365 3400 9375
3400 9382 3401 9383 3417 9383 3419 9393
3426 9393
TIME...MOT...LOC 0132Z 243DEG 38KT 3410 9392
227Local storm report, Mar 22, 9:15 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 PM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 3 NW SHAWMUT 34.18N 93.49W
03/22/2012 E1.00 INCH PIKE AR TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS WAS FALLING ON SKYLINE
DRIVE IN NORTHEAST PIKE COUNTY.
&&
227Special weather statement, Mar 22, 9:41 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 941 PM CDT THU MAR 22 2012 ARZ039-042>044-230325- GARLAND AR-PERRY AR-PULASKI AR-SALINE AR- 941 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...WESTERN PULASKI...EASTERN PERRY AND NORTHEASTERN GARLAND COUNTIES UNTIL 1030 PM CDT... AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE CORONADO...OR 13 MILES NORTHEAST OF HOT SPRINGS...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WILLIAMS JUNCTION... LAKE WINONA... LAKE NORRELL... LAKE LAGO... LAKE CORONADO... LAKE BALBOA... HOT SPGS VILLAGE... WYE MTN... WYE... REFORM... PARON... OWENSVILLE... CROWS... CONGO... BLAND... AVILLA... WOLF PINNACLE... WILFORD PEAK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3498 9263 3465 9248 3455 9297 3471 9306 TIME...MOT...LOC 0241Z 245DEG 30KT 3467 9290 BJS
Special weather statement, Mar 22, 9:47 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 947 PM CDT THU MAR 22 2012 ARZ042-043-053>055-230330- CLARK AR-GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR- 947 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE...HOT SPRING...NORTHWESTERN GRANT...GARLAND AND NORTHERN CLARK COUNTIES UNTIL 1030 PM CDT... AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLAKELY MTN DAM TO 5 MILES SOUTHWEST OF SHINN MTN...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PINEY... MALVERN... LAKE OUACHITA... LAKE HAMILTON... HOT SPRINGS... ROCKWELL... ROCKPORT... PERLA... MOUNTAIN PINE... LONSDALE... LAKE OUACHITA SP... LAKE LAGO... LAKE CORONADO... LAKE CATHERINE... LAKE BALBOA... JESSIEVILLE... HOT SPGS VILLAGE... HOT SPRINGS NATL PARK... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 82 AND 108. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3482 9295 3439 9262 3418 9310 3458 9332 TIME...MOT...LOC 0247Z 235DEG 33KT 3458 9319 3433 9303 BJS
Special weather statement, Mar 22, 10:01 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1001 PM CDT THU MAR 22 2012 ARZ053>055-062-230345- CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR- 1001 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRING...EXTREME SOUTHWESTERN GRANT...NORTHWESTERN DALLAS AND CENTRAL CLARK COUNTIES UNTIL 1045 PM CDT... AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF RICHWOODS...OR 8 MILES SOUTH OF ARKADELPHIA...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ARKADELPHIA... RICHWOODS... GURDON... CADDO VALLEY... WILLOW... TULIP... MIDWAY... MANNING... LONO... JOAN... HOLLYWOOD... GUM SPRINGS... GRIFFITHTOWN... FRIENDSHIP... DONALDSON... DALARK... CENTRAL... WITHERSPOON... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 61 AND 86. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3437 9275 3400 9260 3390 9319 3414 9327 TIME...MOT...LOC 0301Z 248DEG 33KT 3401 9310 227
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:30 PM CDT | Special Weather Statement | LZK | Pope | 45 min |
| Mar 22, 8:32 PM CDT | Special Weather Statement | LZK | Pike | 43 min |
| Mar 22, 8:55 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 36 min |
| Mar 22, 9:41 PM CDT | Special Weather Statement | LZK | Saline | 44 min |
| Mar 22, 9:47 PM CDT | Special Weather Statement | LZK | Garland, Hot Spring | 43 min |
| Mar 22, 10:01 PM CDT | Special Weather Statement | LZK | Clark | 44 min |
| Mar 22, 10:02 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 43 min |
| Mar 22, 10:18 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 3 hr |
| Mar 22, 10:31 PM CDT | Special Weather Statement | LZK | Faulkner, Pulaski, Saline | 59 min |
| Mar 23, 4:14 AM CDT | Special Weather Statement | LZK | Woodruff | 31 min |
| Mar 23, 7:19 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 26 hr |
| Mar 23, 11:01 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 48 hr |
| Mar 23, 2:45 PM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 23 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.